# SDR UIEA200800006

- Difficulty date: January 6, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 106,304 hours, 24,153 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 9216787
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 1 HOUR 15 MIN AFTER T/O NR 1 ENGINE OIL QTY IND ZERO, TEMP AND PRESS NORMAL ABOUT 2 HOURS 30 MIN AFTER T/O PRESSURE BEGAN VERY SLOW DROP WITH SLOW FLUX 5 PSI DURING DESCENT WITH ENGINE AT IDLE OIL PRESSURE LIGHT ILLUMINATED OCCASIONALLY BUT PRESS NEVER WENT BELOW 12 PSI.  ENGINE REMAINED RUNNING AT ALL TIMES.  PERFORMED LEAK CHECK INSPECTION ON ENGINE AND FOUND OIL LEAKING THROUGH DRAIN MAST ONLY, REPLENISHED THE OIL AND DRY CYCLED AND IDLE RUN PERFORMED IAW 71-00-00. LEAK CONFIRMED TO ENGINE HYD PUMP PAD DRAIN.  HYD PUMP SHAFT O-RING REPLACED IAW 29-11-05 AND PERFORMED ENGINE RUN, NO FURTHER LEAKS EVIDENT.
